# SDR DL73E970042

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: R2 Door
- Component: MV10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MEGAPHONE AT R2 INOP.  REPLACED MEGAPHONE WITH SERVICEABLE UNIT, A/C LOG NR A208055.
